It tends to occur in people who have a weakened
immune system, or people who have taken antibiotics.
You may want to consider treating your Hep C, if it is weakening your immune system.
It would be a good idea to have some lab work done, to see what your blood looks like
I just started rib. and peginterfeon last week , I have been dealing with alot of sinus infections with no reason ie polops, deviated septum, so then I've had a burning mouth but when I started the drugs the thrush really took off. I also got a sinus infection just days before starting my meds and am on antibiotics. I'm hoping I'll be a lot healthier now that I'm killing the hep c. My side effects are not bad at all, I was able to work all week, even wiht the stinking sinus infection. Hope it keeps going this good.
Sorry to hear that
Heard of some alternatives which could help with the sinus infection, worth trying: Neilmed sinus rinse, i think is a saline and helps a lot with symptoms. I have been also told that colloidal silver spray can help (some will swear that it clear their sinus infection)
As for trush - no sugars , low starch diet otherwise it will just snow ball
Oh, okay, yes, most of us get thrush while on this Hep C Treatment.
There is a specific mouthwwash used for it, it is specifically for people on Chemotherapy (or Hep C Treatment) and it is called "Magic Mouthwash" and has an antifungal medicine in it.
If your Doctor hasn't heard of it, then I know there other good Thrush meds
out there, because all my newborns had thrush.
I had all kinds of mouth problems, while I was on Tx, like a sore cracked tongue, sores inside my cheeks, sometimes it was so painful to eat.
I gargled about 10 times a day with this natural mouthwash, that had
Tea-tree oil in it, made by the company Desert Essence, and that helped my mouth alot.
Hey, that's a good sign that you were able to work all week :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.